# SDR VNAA20250610064

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB FWD DRAG ANGLE PREVIOUS REPAIR APPEARS CRACKED. NOTE: DUE TO HEAVY PAINT IN AREA STRIP AND VERIFY WITH NDT.  REMOVED DAMAGED PREVIOUS REPAIR IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. FABRICATED AND INSTALLED NEW DRAG ANGLE IAW CRJ 700 SRM 55-31-00-201-001-A01 PN AV670-21186
